Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, Issue 2015, pp. 72-79. Download full version Download PDF PDF (449 KB)
Received on February 2, 2015;
Accepted in final form on November 6, 2015;
Published online on January 18, 2016;
Communicated with Peter Maličký.

Weyl-Type Theorems For Restrictions Of Closed Linear Unbounded Operators
by Anuradha Gupta and Karuna Mamtani

Abstract
Abstract
Keywords
Weyl-type theorems, restriction operators, semi-Fredholm operators.
Mathematics Subject Classification
(2010) Primary: 47A10, 47A11 Secondary: 47A53, 47A55.
BibTeX reference
@ARTICLE{oaumb2015006,
  author = {Anuradha Gupta},
  author = {Karuna Mamtani},
  title = {Weyl-Type Theorems For Restrictions Of Closed Linear Unbounded Operators},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2015},
  issue = {2015},
  pages = {72--79},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016